Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 68, Number 5

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 68, Number 5 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 68, Number 5 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF    
Manual for authors of mathematical papers
Bull. Amer. Math. Soc. 68 (1962), 429-444
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1566208
Research problems: Problems concerning semigroups
A. D. Wallace.
Bull. Amer. Math. Soc. 68 (1962), 447-448
More Information
Full-text PDF    
Tchebycheff approximation in locally convex spaces
E. W. Cheney and A. A. Goldstein.
Bull. Amer. Math. Soc. 68 (1962), 449-450
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142964
Category-valued sheaves
John W. Gray.
Bull. Amer. Math. Soc. 68 (1962), 451-453
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142601
On analyticity and partial differential equations
Felix E. Browder.
Bull. Amer. Math. Soc. 68 (1962), 454-459
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142902
Some convolution algebras of measures on $[ 1,∞ )$ and a representation theorem for Laplace-Stieltjes transforms
Louis Brickman.
Bull. Amer. Math. Soc. 68 (1962), 459-462
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0140892
An infinite primary abelian group without proper isomorphic subgroups
Peter Crawley.
Bull. Amer. Math. Soc. 68 (1962), 463-467
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142646
Differentiable open maps
P. T. Church.
Bull. Amer. Math. Soc. 68 (1962), 468-469
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0149496
Some $L^{p} $ estimates for partial differential equations
Martin Schechter.
Bull. Amer. Math. Soc. 68 (1962), 470-474
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0139854
Simultaneous approximation and algebraic independence of numbers
Wolfgang M. Schmidt.
Bull. Amer. Math. Soc. 68 (1962), 475-478
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0140483
Inertia theorems for matrices: the semi-definite case
David Carlson and Hans Schneider.
Bull. Amer. Math. Soc. 68 (1962), 479-483
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0148677
On the extension property for compact operators
Joram Lindenstrauss.
Bull. Amer. Math. Soc. 68 (1962), 484-487
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0139953
Approximately continuous transformations on compact metric spaces
L. C. Marshall.
Bull. Amer. Math. Soc. 68 (1962), 488-493
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142106
Covers and packings in a family of sets
Jack Edmonds.
Bull. Amer. Math. Soc. 68 (1962), 494-499
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0150050
A new branch of enumerative graph theory
W. T. Tutte.
Bull. Amer. Math. Soc. 68 (1962), 500-504
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0140446
Note on $Γ^{*} $-semigroups
Takayuki Tamura.
Bull. Amer. Math. Soc. 68 (1962), 505-508
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0139681
Spectral operators in spaces of distributions
H. H. Schaefer and B. J. Walsh.
Bull. Amer. Math. Soc. 68 (1962), 509-511
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0141993
On the maximum of a normal stationary stochastic process
Harald Cramér.
Bull. Amer. Math. Soc. 68 (1962), 512-516
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0140140
On the maximum transform and semigroups of transformations
Richard Bellman and William Karush.
Bull. Amer. Math. Soc. 68 (1962), 516-518
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0152768
Meromorphic minimal surfaces
E. F. Beckenbach and G. A. Hutchison.
Bull. Amer. Math. Soc. 68 (1962), 519-522
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0147977
Asymptotic behavior of solutions of hyperbolic inequalities
M. H. Protter.
Bull. Amer. Math. Soc. 68 (1962), 523-525
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0139847
A general property of random walk
H. Kesten, D. Ornstein and F. Spitzer.
Bull. Amer. Math. Soc. 68 (1962), 526-528
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142160
Classification of $AEA$ formulas by letter atoms
Burton Dreben, A. S. Kahr and Hao Wang.
Bull. Amer. Math. Soc. 68 (1962), 528-532
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0169778

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Random processes, by M. Rosenblatt.
Reviewer: Kai Lai Chung
Bull. Amer. Math. Soc. 68 (1962), 445-446
Review information
Full-text PDF